# SDR F3LA2023042800040

- Difficulty date: April 9, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N210FR
- Make and model: Airbus A320-214
- Aircraft serial: 4668
- Aircraft time: 40,972 hours, 17,273 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Part number: D5347209400800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 13425.0588 AFT CABIN WET AREA TOP BEAM ON FLOOR BEAM C66 HAS CORROSION REF: LBL 19.00 DOT#997-163
CORRECTIVE ACTION: EVALUATED REMOVED AND REPLACED BEAM P/N D5347209400800 FR 66 LBL 19.00 IAW A 320 SRM 51-44-11, SRM 53-00-14-283-002, SRM 51-72-911-001//END//
